# SDR SIMA20150623003

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,044 hours, 33,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT INOPERATIVE ROW 5A & 6A.  R & R FLOOR PROXIMITY LIGHT ROW 5A & 6A IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
